Multiplicity-2 structures on Castelnuovo surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 3, p. 427-448
@article{ASNSP_1986_4_13_3_427_0,
     author = {Hulek, Klaus and Okonek, Christian and Van de Ven, Antonius},
     title = {Multiplicity-$2$ structures on Castelnuovo surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {3},
     year = {1986},
     pages = {427-448},
     zbl = {0625.14021},
     mrnumber = {881100},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_3_427_0}
}
Hulek, K.; Okonek, C.; Van de Ven, A. Multiplicity-$2$ structures on Castelnuovo surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 3, pp. 427-448. http://www.numdam.org/item/ASNSP_1986_4_13_3_427_0/

[1] W. Barth, Transplanting cohomology classes in complex projective space, Amer. J. Math., 92 (1970), pp. 951-967. | MR 287032 | Zbl 0206.50001

[2] Ph. Ellia, Exemples de courbes de P3 à fibré normal semi-stable, stable, Math. Ann., 264 (1983), pp. 389-396. | MR 714111 | Zbl 0519.14025

[3] J. Harris, A bound on the geometric genus of projective varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Ser. 4, 8 (1981), pp. 35-68. | Numdam | MR 616900 | Zbl 0467.14005

[4] R. Hartshorne, Stable reflexive sheaves, Math. Ann., 254 (1980), pp. 121-176. | MR 597077 | Zbl 0431.14004

[5] K. Hulek, The normal bundle of a curve on a quadric, Math. Ann., 258 (1981), pp. 201-206. | MR 641825 | Zbl 0458.14011

[6] K. Hulek - G. Sacchiero, On the normal bundle of elliptic space curves, Arch. Math., 40 (1983), pp. 61-68. | MR 720894 | Zbl 0492.14013

[7] K. Hulek - A. Van De Ven, The Horrocks-Mumford bundle and the Ferrand construction, Manuscripta Math., 50 (1985), pp. 313-335. | MR 784147 | Zbl 0576.14017

[8] C. Okonek, Moduli reflexiver Garben und Flächen von kleinem Grad in P4, Math. Z., 184 (1983), pp. 549-572. | MR 719493 | Zbl 0524.14018

[9] C. Okonek, Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in P4 und P5, Math. Z., 187 (1984), pp. 209-219. | MR 753433 | Zbl 0575.14030

[10] C. Okonek, Flächen vom Grad 8 im P4, Math. Z, 191 (1986), pp. 207-223. | MR 818665 | Zbl 0611.14032

[11] C. Peskine - L. Szpiro, Liaison des variétés algébriques I, Invent. Math., 26 (1974), pp. 271-302. | MR 364271 | Zbl 0298.14022

[12] A.J. Sommese, Hyperplane sections of projective surfaces. I: The adjunction mapping, Duke Math. J., 46 (1979), pp. 377-401. | MR 534057 | Zbl 0415.14019

[13] G. Valla, On determinantal ideals which are set-theoretic complete intersections, Comp. Math., 42 (1981), pp. 3-11. | Numdam | MR 594479 | Zbl 0474.14034

[14] G. Valla, On set-theoretic complete intersections. Complete intersections, LNM no. 1092, pp. 85-101, Springer (1984). | MR 775878 | Zbl 0573.14019